MathSciNet Relay Station
MathSciNet bibliographic data
MR2101085 (2006c:16074) 16W35
Dung, Nguyễn Thị Phuong; Hai, Phùng Hồ Irreducible representations of quantum linear groups of type $A\sb {1\vert 0}$. J. Algebra 282 (2004), no. 2, 809–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement